# SDR ASAA2016040416234

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,647 hours, 7,108 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED RT PACK/ ZONE TEMP CONTROLLER BITE TEST, REF AMM 21-61-00-700-806-002.  FAULT LIGHT CLEARED ON VERIFY.  CLEARED WITH RESET.
